# SDR ASAA0680788

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 50,408 hours, 27,215 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 99360737
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED OUT OF LIMITS AT FS 1211 BETWEEN LONGERONS 29R AND 30.  REMOVED DAMAGED SHEAR TIE FABRICATED AND INSTALLED A REPLACEMENT SHEAR TIE IAW MD 80 SRM 51 10 4 51 40 3 AND 51 30 5.
